Volume 126, Number 6, December 2004

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Articles

Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3-manifolds

pp. 1193-1220
|

On the existence of pluricanonical forms on varieties with infinite fundamental group

pp. 1221-1235
|

Unobstructed modular deformation problems

pp. 1237-1252
|

The height of the mixed sparse resultant

pp. 1253-1260
|

Inverse spectral problems on hyperbolic manifolds and their applications to inverse boundary value problems in Euclidean space

pp. 1261-1313
|

Derived p-adic heights and p-adic L-functions

pp. 1315-1340
|

On Negativity of higher Euler characteristics

pp. 1341-1354
|

Inversion of adjunction for local complete intersection varieties

pp. 1355-1365
|

A reconstruction theorem in quantum cohomology and quantum K-theory

pp. 1367-1379
|

Spherical Hecke algebras of SL2 over 2-dimensional local fields

pp. 1381-1399
|

Index to Volume 126 2004

pp. 1-3
|